# SDR KBMA88799

- Difficulty date: September 17, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B1
- Aircraft serial: 2009
- Engine: Tmeca ARRIEL1
- System (JASC): 7921 · Engine Oil Cooler
- Part: Motor
- Part number: 47750
- Part serial: LM180
- Condition: Inoperative
- Location: Cooler Fan
- Part time: 238 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE OIL COOLER, FAN, INOPERATIVE.  REMOVED AND REPLACED WITH SERIVCEABLE UNIT.
